# SDR C2XA10CL156

- Difficulty date: October 11, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 27,611 hours, 20,690 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 831
- Condition: Intermittent
- Location: Brake System
- Part time: 16,537 hours, 14,209 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED DURING TAXI THE BRAKES SEEMED INTERMITTANT AND THEN GRAB HARD.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE CONTROL UNIT OPERATIONAL CHECKS WERE GOOD.
